# SDR ERAA96244

- Difficulty date: June 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N124EH
- Make and model: Bolkms BO105S
- Aircraft serial: S559
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Exhaust Collecto
- Part number: 6879879
- Condition: Mis Repair
- Location: 4th Nozzle
- Component: 6898735
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXHAUST COLLECTOR SENT FOR OVERHAUL 3-18-96 AND RETURNED WITH 4TH NOZZLE TIGHT FIT INTO COLLECTOR.
